# SDR ABXA040024

- Difficulty date: December 26, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 59,542 hours, 36,929 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096233
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKSCREW THREADS HAD AREAS WHICH WERE PITTED. REMOVED AND REPLACED HORIZONTAL JACKSCREW IAW DC-9 MM 27-40-01.
